Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 64, NWS Milwaukee, WI

August 9, 2020Milwaukee County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 9, 2020, 6:04 PM CDT for Milwaukee County, Wisconsin. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2020, 6:04 PM CDT (23:04 UTC)
Expired
Aug 9, 2020, 6:45 PM CDT
In force
41 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Milwaukee County, WI

The radar

The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 6:38 PM CDTTSTM WND DMG1 E West Allis, WIMILWAUKEE CO. DISPATCH RELAYED REPORT OF TREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.1 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2020-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1113 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2020-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1113 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

077 
WUUS53 KMKX 092304
SVRMKX
WIC079-092345-
/O.NEW.KMKX.SV.W.0064.200809T2304Z-200809T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
604 PM CDT Sun Aug 9 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Milwaukee County in southeastern Wisconsin...

* Until 645 PM CDT.

* At 603 PM CDT, a severe thunderstorm was located over New Berlin,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Law enforcement. Trees were down in the Waukesha area.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Milwaukee, West Allis, Wauwatosa, Greenfield, Oak Creek, South
  Milwaukee, Cudahy, Whitefish Bay, Greendale, Brown Deer, St.
  Francis, Hales Corners, Fox Point, Bayside, West Milwaukee,
  Franklin, Glendale, River Hills, Milwaukee Hoan Bridge and
  Shorewood.

This includes the following Locations Schlitz Audobon Nature Center,
Milwaukee County Sports Complex, Milkman Stadium, Bayshore Shopping
Center, Southridge Mall, Boerner Botanical Gardens, General Mitchell
International Airport, Timmerman Airport, Froedert & the Medical
College, Fiserv Forum, and Mayfair Mall.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 4284 8784 4284 8807 4319 8806 4319 8789
      4316 8788 4312 8790 4310 8787 4307 8787
      4305 8789 4302 8790 4296 8785 4288 8785
      4285 8782
TIME...MOT...LOC 2303Z 267DEG 29KT 4300 8809 

HAIL...<.75IN
WIND...60MPH
 
$$

MRC
3 follow-up statements
137 
WWUS53 KMKX 092316
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
616 PM CDT Sun Aug 9 2020

WIC079-092345-
/O.CON.KMKX.SV.W.0064.000000T0000Z-200809T2345Z/
Milwaukee WI-
616 PM CDT Sun Aug 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR MILWAUKEE COUNTY...

At 615 PM CDT, a severe thunderstorm was located over southern
Milwaukee, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Milwaukee, West Allis, Wauwatosa, Greenfield, Oak Creek, South
Milwaukee, Cudahy, Whitefish Bay, Greendale, Brown Deer, St. Francis,
Hales Corners, Fox Point, Bayside, West Milwaukee, Franklin,
Glendale, River Hills, Milwaukee Hoan Bridge and Shorewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 4284 8784 4284 8807 4319 8806 4319 8789
      4316 8788 4312 8790 4310 8787 4307 8787
      4305 8789 4302 8790 4296 8785 4288 8785
      4285 8782
TIME...MOT...LOC 2315Z 267DEG 29KT 4301 8795 

HAIL...<.75IN
WIND...60MPH
 
$$

MRC
514 
WWUS53 KMKX 092332
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
632 PM CDT Sun Aug 9 2020

WIC079-092345-
/O.CON.KMKX.SV.W.0064.000000T0000Z-200809T2345Z/
Milwaukee WI-
632 PM CDT Sun Aug 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR CENTRAL MILWAUKEE COUNTY...

At 632 PM CDT, severe thunderstorms were located along a line
extending from Bayside to near Oak Creek, moving east at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Milwaukee, Greenfield, Oak Creek, South Milwaukee, Cudahy, Whitefish
Bay, Greendale, Brown Deer, St. Francis, Fox Point, Bayside, West
Milwaukee, Glendale, Franklin, River Hills, Milwaukee Hoan Bridge,
Shorewood, Marquette University, UW-
Milwaukee and Mitchell Park Domes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4292 8798 4319 8796 4319 8789 4316 8788
      4312 8790 4310 8787 4307 8787 4305 8789
      4302 8790 4296 8785 4288 8785 4285 8782
      4284 8784 4284 8798
TIME...MOT...LOC 2332Z 263DEG 15KT 4319 8788 4284 8790 

HAIL...<.75IN
WIND...60MPH
 
$$

MRC
939 
WWUS53 KMKX 092336
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
636 PM CDT Sun Aug 9 2020

WIC079-092346-
/O.EXP.KMKX.SV.W.0064.000000T0000Z-200809T2345Z/
Milwaukee WI-
636 PM CDT Sun Aug 9 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MILWAUKEE COUNTY WILL
EXPIRE AT 645 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 4292 8798 4319 8796 4319 8789 4316 8788
      4312 8790 4310 8787 4307 8787 4305 8789
      4302 8790 4296 8785 4288 8785 4285 8782
      4284 8784 4284 8798
TIME...MOT...LOC 2336Z 267DEG 29KT 4319 8787 4284 8789 

$$

MRC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:17 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Aug 9, 3:17 PM CDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
317 PM CDT Sun Aug 9 2020

.SHORT TERM...
(Issued 315 PM CDT Sun Aug 9 2020)

Tonight through Monday night:

The pattern through Monday night remains active but overall
confidence in timing of thunderstorm chances is low. The struggle
in models handling the on going convection continues with various
solutions for the next 24-36 hours. Messy setup exists over
WI/MN/IA this afternoon with a MCV/surface low moving into
northern WI/MN. Further south, the complex of storms from this
morning that were moving east left a meso-high in their wake and
enhanced convergence between the high and weak remnant showers
have allowed a stronger area of storms to develop. Even with
cloudy to partly cloudy skies temps have warmed into the lower 80s
in the west and mid to upper 80s from Madison E/SE. Dewpoints
holding in the lower 70s combined with steep mid-level lapse rates
and MLCAPE values range from 1,500-2,500 J/kg. Shear isn't overly
impressive with amounts less than 25kts. However, we should see a
slight increase in the LLJ this evening and that might be enough
to allow for some organization in storms this evening. Otherwise,
the lack of any true synoptic forcing will keep storms in clusters
driven by outflow.

Various guidance is trying to suggest that the storms developing
over ND this afternoon will translate into a strong MCS that drops
E/SE with the cold front tonight and could be overhead by sunrise
Monday. But based on the satellite depiction of cloud free skies
over SD/IA/NE from drier mid-level air don't quite trust that
idea. Think something more akin to what the CMC/NAM will occur,
mainly because the better synoptic forcing stays to our north
tonight and doesn't quite shift south until during the day Monday.
So, the cold front moves through Monday afternoon and we'll have
another warm and humid day Monday. Instability will again be
pushing 3,000+ J/kg with shear around 20-25kts and a few stronger
storms remain possible. Confidence though is low and forecast
depends on what will occur tonight with storms over our area now
and what happens upstream.

Activity should begin to taper off Monday night as the front sags
south bringing drier air into the region. Probably not out of the
question to see some fog develop by Tuesday morning as high
pressure builds in.

Stumpf

&&

.LONG TERM...
(Issued 315 PM CDT Sun Aug 9 2020)

Tuesday through Sunday:

High pressure builds over southern Wisconsin Tuesday and Wednesday
bringing relief from the humidity and a period of dry weather.
Temps should be near normal with highs in the lower 80s and lows
around 60 degrees. As we head into the latter half of the week
this high starts to nudge eastward and a gradual return of the
heat and humidity is expected. Accompanying the return of humidity
will be daily chances for storms with weak waves moving through
the westerly flow.

Stumpf

&&

.AVIATION...
(Issued 315 PM CDT Sun Aug 9 2020)

For the 00Z TAFs:

A mix of VFR/MVFR cigs will continue across central and southern
WI this evening. Storms spreading in from the west could bring
wind gusts of 20-35kts and drops in cig/vis to IFR. After these
storms move through expect cigs to fall to borderline IFR tonight
into Monday morning as moisture in the low levels increases
slightly. Another round of storms are possible on Monday as a cold
front sweeps through the area during the afternoon hours. Winds
stay southerly tonight and then quickly turn to the northwest
behind the front.

Stumpf

&&

.MARINE...
(Issued 315 PM CDT Sun Aug 9 2020)

Southerly winds could gust to 20-24kts at times this evening then
begin to dissipate overnight. Thunderstorms moving into SW WI
could continue eastward this evening and move through the
nearshore waters bringing gusty winds of hail. Winds stay out of
the south on Monday with gusts near small craft. A cold front will
sweep across the area in the afternoon switching winds to the NW.
Another round of storms is possible along the front.

Stumpf

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&
Hazardous weather outlook, Aug 9, 3:27 PM CDT, 2 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
327 PM CDT Sun Aug 9 2020

WIZ046-047-051-052-056>060-062>072-102030-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
327 PM CDT Sun Aug 9 2020

This Hazardous Weather Outlook is for portions of east
central Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Chances for thunderstorms continue this evening with a few strong
to severe storms possible. Wind gusts to 60 MPH, locally heavy
rainfall and frequent cloud to ground lightning are possible.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Chances for thunderstorms linger into Monday, as a cold front
moves southeast through the region. There is uncertainty with
the coverage of storms across the area Monday. If storms can
develop, a few strong to severe storms are possible.

Heat index values may reach the middle 90s on Monday in
southeastern parts of the area.

There are mainly small chances for thunderstorms at times
Wednesday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times this evening into
Monday.

LMZ643>646-102030-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
327 PM CDT Sun Aug 9 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Chances for thunderstorms are forecast tonight. Large hail to one
inch in diameter, damaging winds to 50 knots and frequent cloud
to ground lightning are possible.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Chances for thunderstorms linger into Monday, as a cold front
moves southeast through the region. There is uncertainty with the
coverage of storms across the area Monday. If storms can
develop, a few strong to severe storms are possible.

There are mainly small chances for thunderstorms at times
Wednesday through Saturday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-102030-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
327 PM CDT Sun Aug 9 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Chances for thunderstorms are forecast tonight with a few strong
to severe storms possible mainly across the northern two thirds of
the lake.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Chances for thunderstorms linger into Monday, as a cold front
moves southeast through the region. There is uncertainty with
the coverage of storms across the lake Monday.

If storms can develop, a few strong to severe storms are
possible, mainly over the southern half of the lake.

There are mainly small chances for thunderstorms at times
Wednesday through Saturday.

www.weather.gov/mkx

In the hours before

Special weather statement, Aug 9, 2:40 PM CDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
240 PM CDT Sun Aug 9 2020

WIZ056-062-067-092045-
Lafayette-Iowa-Sauk-

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAFAYETTE...IOWA AND
SOUTHWESTERN SAUK COUNTIES...

At 238 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Richland Center to near Sageville.
Movement was northeast at 30 mph.

Winds of 40 to 50 mph and nickel size hail are possible with these
storms.

Locations impacted include...
Dodgeville, Mineral Point, Darlington, Spring Green, Shullsburg,
Belmont, Benton, Argyle, Blanchardville, Barneveld, Wiota, Highland,
Arena, Plain, North Freedom, Ridgeway, Avoca, Orion, Linden and New
Diggings.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4320 9043 4321 9029 4317 9020 4340 9019
      4346 8985 4251 8984 4251 9042
TIME...MOT...LOC 1938Z 241DEG 26KT 4330 9041 4255 9062

MRC
Special weather statement, Aug 9, 3:41 PM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
341 PM CDT Sun Aug 9 2020

WIZ056-057-063-068-069-092145-
Green-Columbia-Rock-Sauk-Dane-

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT GREEN...WESTERN
ROCK...COLUMBIA...DANE AND EASTERN SAUK COUNTIES...

At 339 PM CDT, strong thunderstorms were clustered over Cross Plains,
or 9 miles north of Mount Horeb, moving east at 30 mph.

Winds of 40 to 50 mph and penny size hail are possible with these
storms.

Locations impacted include...
Madison, Janesville, Beloit, Sun Prairie, Fitchburg, Middleton,
Stoughton, Waunakee, Baraboo, Monroe, Verona, Portage, Oregon,
McFarland, Monona, Mount Horeb, Windsor, Edgerton, Evansville and
Columbus.

If you are on or near an inland lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

LAT...LON 4251 8984 4364 8986 4363 8901 4250 8903
TIME...MOT...LOC 2039Z 250DEG 24KT 4314 8968

MRC
Special weather statement, Aug 9, 4:45 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
445 PM CDT Sun Aug 9 2020

WIZ057-058-063>065-069-070-092245-
Dodge-Walworth-Columbia-Rock-Waukesha-Jefferson-Dane-

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WALWORTH...NORTHERN
ROCK...SOUTHEASTERN COLUMBIA...WESTERN WAUKESHA...EASTERN DANE...
JEFFERSON AND DODGE COUNTIES...

At 445 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Beaver Dam to Milton. Movement was
east at 35 mph.

Winds of 40 to 50 mph are possible with these storms.

Locations impacted include...
Janesville, Sun Prairie, Watertown, Beaver Dam, Whitewater, Hartford,
Stoughton, Fort Atkinson, Waupun, Elkhorn, Hartland, Delavan,
Jefferson, Lake Geneva, Mukwonago, Delafield, Lake Mills, Milton,
Edgerton and Mayville.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4267 8930 4354 8916 4363 8865 4363 8841
      4362 8840 4346 8840 4337 8841 4337 8842
      4319 8842 4319 8836 4253 8831
TIME...MOT...LOC 2145Z 267DEG 29KT 4348 8895 4277 8897

MRC
Special weather statement, Aug 9, 4:47 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
447 PM CDT Sun Aug 9 2020

WIZ068-092215-
Green-

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GREEN COUNTY...

At 447 PM CDT, a strong thunderstorm was located near Winslow, or
near Monroe, moving east at 35 mph.

Winds of 40 to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Monroe, Brodhead, Browntown and Juda.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4251 8983 4263 8984 4268 8937 4251 8936
      4250 8937 4250 8957
TIME...MOT...LOC 2147Z 267DEG 29KT 4255 8973

MRC
Special weather statement, Aug 9, 5:24 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
524 PM CDT Sun Aug 9 2020

WIZ069-092300-
Rock-

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ROCK COUNTY...

At 523 PM CDT, a strong thunderstorm was located near Orfordville, or
8 miles east of Brodhead, moving east at 40 mph.

Winds of 40 to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Janesville, Beloit, South Beloit, Brodhead, Clinton, Orfordville,
Footville, Newark, Tiffany, Hanover, Avalon, Afton, Shopiere, Avon,
Emerald Grove, Johnstown Center and Foxhollow.

LAT...LON 4250 8937 4267 8937 4270 8878 4249 8878
TIME...MOT...LOC 2223Z 269DEG 35KT 4257 8923

STUMPF
Special weather statement, Aug 9, 5:48 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
548 PM CDT Sun Aug 9 2020

WIZ051-092315-
Fond Du Lac-

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FOND DU LAC
COUNTY...

At 547 PM CDT, a strong thunderstorm was located over Southern Lake
Winnebago, or near North Fond Du Lac, moving northeast at 35 mph.

Winds of 30 to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Fond Du Lac, North Fond Du Lac, Southern Lake Winnebago, Taycheedah,
Eden, Mount Calvary, St. Cloud, Van Dyne, Peebles, Pipe, Calvary,
Marytown, Town of Forest and Johnsburg.

If outdoors, consider seeking shelter inside a building.

If you are on or near Lake Winnebago, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

LAT...LON 4389 8816 4380 8816 4367 8836 4386 8858
      4389 8854 4389 8841 4394 8840 4394 8817
TIME...MOT...LOC 2247Z 229DEG 29KT 4384 8840

STUMPF

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 10:06 PM CDTSpecial Weather StatementMKXMarquette39 min
Aug 8, 10:42 PM CDTSpecial Weather StatementMKXGreen Lake18 min
Aug 8, 11:03 PM CDTSpecial Weather StatementMKXFond du Lac27 min
Aug 9, 4:16 AM CDTSpecial Weather StatementMKXSheboygan59 min
Aug 9, 4:27 AM CDTSpecial Marine WarningMKX93 min
Aug 9, 5:10 AM CDTAreal Flood AdvisoryMKXSheboygan3 hr
Aug 9, 5:18 AM CDTSpecial Weather StatementMKXSheboygan42 min
Aug 9, 5:26 AM CDTFlash Flood WarningMKXSheboygan3 hr
Aug 9, 5:35 AM CDTSevere Thunderstorm WarningMKXSheboygan55 min
Aug 9, 6:33 AM CDTSpecial Weather StatementMKXOzaukee42 min
Aug 9, 7:18 AM CDTAreal Flood AdvisoryMKXSheboygan117 min
Aug 9, 8:44 AM CDTAreal Flood WarningMKXSheboygan3 hr
Aug 9, 12:11 PM CDTSpecial Weather StatementMKXLafayette34 min
Aug 9, 2:40 PM CDTSpecial Weather StatementMKXIowa, Lafayette, Sauk65 min
Aug 9, 3:17 PM CDTSevere Thunderstorm WarningMKXLafayette31 min
Aug 9, 3:41 PM CDTSpecial Weather StatementMKXColumbia, Dane, Green, Rock64 min
Aug 9, 4:23 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane38 min
Aug 9, 4:45 PM CDTSpecial Weather StatementMKXDodge, Jefferson, Rock, Walworth60 min
Aug 9, 4:47 PM CDTSpecial Weather StatementMKXGreen28 min
Aug 9, 5:00 PM CDTSevere Thunderstorm WarningMKXJefferson45 min
Aug 9, 5:20 PM CDTSevere Thunderstorm WarningMKXWaukesha55 min
Aug 9, 5:24 PM CDTSpecial Weather StatementMKXRock36 min
Aug 9, 5:34 PM CDTSevere Thunderstorm WarningMKXWalworth26 min
Aug 9, 5:48 PM CDTSpecial Weather StatementMKXFond du Lac27 min
Aug 9, 5:52 PM CDTSpecial Marine WarningMKX83 min
Aug 9, 6:10 PM CDTSpecial Weather StatementMKXKenosha, Racine, Walworth65 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.